# SDR MASA2014052431112

- Difficulty date: May 24, 2014
- Submitted: May 24, 2014
- Operation: Air carrier
- Aircraft: N919FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15019
- Aircraft time: 25,526 hours, 20,986 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTION, ALL CABIN EMERGENCY LIGHTS FOUND INOPERATIVE.  CREW CHARGED THE EMERGENCY LIGHTS WITH ACFT POWER UNDER THE DIRECTION OF MAINTENANCE.
